# SDR SWAA2025011485483

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N8805L
- Make and model: Boeing 737-8
- Aircraft serial: 42641
- Aircraft time: 12,087 hours, 6,730 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PORTABLE FLASHLIGHT FWD F/A JUMP SEAT INOP.  R & R FWD FLT ATTENDANT JUMP SEAT POSITION FLASHLIGHT IN REF. TO AMM 25-64-00. OPS C/K GOOD AT THIS TIME.
